MathSciNet Relay Station
MathSciNet bibliographic data
MR52407 (14,614f) 09.1X
Zassenhaus, Hans J. A group-theoretic proof of a theorem of Maclagan-Wedderburn. Proc. Glasgow Math. Assoc. 1, (1952). 53–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement